# SDR REXA2022111502544

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 41,507 hours, 31,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: MM67035699015
- Condition: Cracked
- Location: Aft Crgo Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD TRACK LOWER SUPPORT ANGLE CLIP MISSING	FABRICATED AND INSTALLED NEW AFT CARGO DOOR FORWARD TRACK LOWER SUPPORT ANGLE CLIP
